# SDR SWAA2025042226208

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 68,503 hours, 41,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN ON LEFT AND RIGHT SIDE DETACHED<[01] RESECURED OVERWING EXIT SIGNS ON LEFT AND RIGHT SIDES PER MM 33-51-03
